# SDR SWIA2021110262010

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FLOOR BEAM CAP AT LBL9 AND AT APPROX. FS1031.00-FS1051.00 (MARKED)     (C-CHECK RO 10/29/2021)    REPAIRED CORRODED FLOOR BEAM SECTION AT F.S. 1031 TO F.S. 1051 LBL9 PER CRJ 700 SRM 53-00-41-201-001-A01 / SEE CONTINUE CARD FOR DETAILS OF REPAIR / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
